The classes of bounded harmonic functions and harmonic functions with finite Dirichlet integrals on hyperbolic Riemann surfaces

Access this Article

Author(s)

    • Masaoka Hiroaki
    • Department of Mathematics Faculty of Science Kyoto Sangyo University

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 33(2), 233-239, 2010

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004687937
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top